# SDR R61A201611100644

- Difficulty date: November 10, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000072
- Aircraft time: 32,666 hours, 20,089 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Ramp
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L1 DOOR WAS HARD TO OPEN AND CLOSE FROM THE OUTSIDE HANDLE.  MAINTENANCE ADJUSTED FORWARD COMMAND RAMP IAW AMM AND OPS CHECKED GOOD.
